# SDR CA970325003

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Airframe
- Condition: Lightning Strike
- Location: Radome
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT STRUCK BY LIGHTNING ON INBOUND LEG, CAUSING SEVERE DAMAGE TO RADOME AND NOSE GEAR DOORS. AIRCRAFT LANDED OK. LIGHTNING DAMAGED SEVERAL STATIC WICKS AND BELLY OF AIRCRAFT. ALSO THE #2 DC GEN. GCU, #1 NAV., #1 AND #2 ADF AND RADAR WERE INOPERATIVE. RADOME REPLACED. AIRFRAME DAMAGE REPAIRED.
